# SDR IPXA2019052942577

- Difficulty date: May 17, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT MLG W/W AFT O/B WALL, 2ND STIFFNER FROM FWD. END IS CRACKED. REMOVED, FABFICATED AND REPLACED STIFFNER IAW DWG. ANB7203 AND SRM 51-33-01 & 51-35-01. (MINOR)
